# SDR EISA99083

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65727841
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND LEFT ELEVATOR EDGE DELAMINATED AND HAS SEVERAL DENTS.  REPAIRED IAW BOEING SRM 55-20-3, 51-40-2 AND 51-40-6 WO NR E-1421.  (M)
